On the Laplace asymptotic expansion of conditional Wiener integrals and the Bender-Wu formula for x2N-anharmonic oscillators

Ian Davies, Aubrey Truman

Research output: Contribution to journalArticle

Abstract

Rigorous results on the Laplace expansions of conditional Wiener integrals with functional integrands having a finite number of global maxima are established. Applications are given to the Bender-Wu formula for the x 2N-anharmonic oscillator. © 1983 American Institute of Physics.

Original languageEnglish
Pages (from-to)255-266
Number of pages12
JournalJournal of Mathematical Physics
Volume24
Issue number2
Publication statusPublished - 1982

Fingerprint Dive into the research topics of 'On the Laplace asymptotic expansion of conditional Wiener integrals and the Bender-Wu formula for x<sup>2N</sup>-anharmonic oscillators'. Together they form a unique fingerprint.

Cite this